# SDR DALA2023042903343

- Difficulty date: April 25, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, DENTS ON INTERNAL STRUCTURE CROSS BEAM AT LEVEL FRAME 25 AND BETWEEN STRINGER 38LH TO STRINGER 41RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSS BEAM ON INTERNAL STRUCTURE AT LEVEL FRAME 25 AND BETWEEN STRINGER 38LH TO STRINGER 41RH IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11, SRM 51-72-11 AND DWG D53230829000. (LP 2737196)
